Full E3 2014 Conference Schedule With Worldwide Times

Posted on Jun 7 2014 - 2:07pm by Shak

e3-expo
The Electronic Entertainment Expo 2014, the most important event in the gaming calendar is just days away now, so to make sure you don’t miss any of the big conferences, we’ve made a schedule up just for you. Bookmark this page so you can check in on it when you need to, and we’ve tried to give the most major time zones for each conference, and the scheduled duration of each event.

Conference Conference Time (Pacific) Eastern GMT UK (BST) Japan (JST) Duration
Microsoft Monday, June 9, 9:30 AM 12:30 PM 4:30 PM 5:30 PM June 10, 1:30 AM 1 hr 30 mins
EA Monday, June 9, 12 PM 3 PM 7 PM 8 PM June 10, 4 AM 2 hrs
Ubisoft Monday, June 9, 3 PM 6 PM 10 PM 11 PM June 10, 7 AM 1 hr
Sony Monday, June 9, 6 PM 9 PM June 10, 1 AM June 10, 2 AM June 10, 10 AM 2 hrs
Nintendo Tuesday, June 10, 9 AM 12 PM 4 PM 5 PM June 11, 1 AM 1 hr 30 mins

Be aware that Sony’s conference is almost always late, and Nintendo’s conference is taking place on Tuesday where a date hasn’t been mentioned above, also I’ve added GMT so people can use that time to figure out their own if they live in different areas (add 2 hours for CET for example).

Where to Watch?

GameTrailers/Spike TV will be live streaming all the major conferences, but if you want a backup stream just in case, there are some available for the conferences. Here are some alternative links to the live streams:

  • Microsoft – Or watch on the Windows Phone App or your Xbox.
  • EA – Also on Twitch.
  • Ubisoft – Appear to be the only one’s who aren’t streaming on their own website.
  • Sony – And the direct Ustream link, also you can watch this on your PS4 if you are in the US, nothing has been announced for EU yet.
  • Nintendo – And most likely on their Youtube account too as this isn’t really a conference.

There will also be pre and post-show content on Twitch, GameTrailers, and Sony are doing their own content as well.